ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Separability in relativistic Hamiltonian particle dynamics

Balachandran, AP and Dominici, D and Marmo, G and Mukunda, N and Nilsson, J and Samuel, Joseph and Sudarshan, ECG and Zaccaria, F (1982) Separability in relativistic Hamiltonian particle dynamics. In: Physical Review D – Particles and Fields, 26 (12). pp. 3492-3498.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://prola.aps.org/abstract/PRD/v26/i12/p3492_1


The problem of separability in recent models of classical relativistic interacting particles is examined. This physical requirement is shown to be more subtle than naive separability of all the constraints defining the system: it is adequate to be able to canonically transform the time-fixing constraints from an unseparated to a separated form when clusters emerge. Viewing separability in this way, and within a specific framework, we are led to a new no-interaction theorem which states the incompatibility of nontrivial interaction with relativistic invariance, separability, and invariant world lines for more than two particles.

Item Type: Journal Article
Publication: Physical Review D – Particles and Fields
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 30 Dec 2009 09:41
Last Modified: 03 Jan 2013 05:23
URI: http://eprints.iisc.ac.in/id/eprint/20111

Actions (login required)

View Item View Item